Export: Optimización de mallas bidimensionales en elementos finitos

Martínez Marín, Rubén and Samartín, Avelino (1991). Optimización de mallas bidimensionales en elementos finitos. "Revista de Obras Públicas", v. 138 (n. 3301); pp. 11-18. ISSN 0034-8619.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM